MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50270
Medical Device Problem Codes Migration (4003); Failure to Seal (4070)
Health Effect - Clinical Codes Stroke/CVA (1770); Speech Disorder (4415)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a cerebral vascular accident (cva) occurred.The patient previously underwent a left atrial appendage (laa) closure procedure on (b)(6) 2021, during which a 27mm watchman flx laa closure device was implanted.Post-procedure, the patient was discharged on xarelto for 45 days, after which the medication was switched to plavix until the 6-month follow-up.On (b)(6) 2025, the patient presented to the hospital with symptoms of speech delay.It was noted that the patient had a watchman device implanted in 2021.A transesophageal echocardiography (tee) was performed, which revealed that the device was canted within the appendage and showed residual flow/leak of 3-5mm past the appendage.There was no thrombus noted.The patient was restarted on oral anticoagulation (oac) therapy.The 45-day tee from the implanting hospital was reviewed.The implanting physician documented that the closure device appeared well-seated at the ostium with no flow around it.However, upon further review, the imaging suggested that the device was already canted at the ostium and likely had flow beneath the device, though the original imaging quality was suboptimal.There is no intervention planned at this time.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23607925
Report Number2124215-2025-84688
Device Sequence Number9444930
Product Code NGV
UDI-Device Identifier08714729860501
UDI-Public(01)08714729860501(17)240527(10)27399447
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2024
Device Model NumberM635WU50270
Device Catalogue NumberM635WU50270
Device Lot Number0027399447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date11/20/2025
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown